English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

Suboptimality Estimates for the Semi-Discretized LQR Problem for Parabolic PDEs

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Saak, J. (2010). Suboptimality Estimates for the Semi-Discretized LQR Problem for Parabolic PDEs. Proceedings in Applied Mathematics and Mechanics, 10(1), 591-592.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-AF4A-2
Abstract
There is no abstract available